# SDR DLL15962722

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1605415102
- Condition: Cracked
- Location: Ws 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES IN THE RT REAR SPAR, UPPER CAP AND UPPER WING SKIN WERE FOUND CRACKED FROM THE FASTENER HOLES.
